Horrible symptoms

I am so scared, I been having anxiety everyday some days worst than others but everyday I think about it and it's making it first now I started feeling pressure on top of my head and tingling all day... I am on busporine and I feel like it doesn't really help on the 6th will be a month. Today I couldn't focus and I got really scared because I went blank a lot I couldn't think and speak kept messing up is that normal with anxiety please help

8 Replies

oldest β€’ newest
  • Hi Sfqueen, I would certainly think it's the medication more than the anxiety. Since it's been 3 weeks that you've been on Buspar, it is working in stabilizing your mood. You have to go through some irritating symptoms before you start feeling better. I remember getting messed up when trying to think or speak but it goes away. Hang in there. x

  • I am so overwhelmed I just keep thinking I am getting worst instead of better I hope every day I feel better

  • If you can't handle it anymore, let the doctor know. Don't forget not everyone is the same in how there body accepts and processes a drug. I know you are sensitive to medications. x

  • I am so I am scared because this is medication is one of the less with side effects imagine what the other ones will do. I just want to feel normal and not anxious anymore I want to be happy again and feel motivated

  • It is the least addictive and with less side effects so I'm hoping you can get through this. Well the others ones like Xanax and Valium will work within 20 min of so and then are out of your body leaving you up one minute and then wanting another dose when it reaches a low. Where as Buspar is unique in that it's a cross between antianxiety/antidepressant. It needs several weeks before it takes effect.

  • Thank you so much I am going to hang in there.. Thank you again for your suppory

  • You should contact your doctor and let him know how you feel. Maybe also join a support group.

  • I just turned 59 and looking back I have had anxiety my entire life, at least as far back as I can recall. My anxiety has gotten worse as the years have passed. When I am very anxious I get terrible pressure in my head and word recall becomes a problem. I have other symptoms, but since you mentioned those I thought I would focus on them. I have never been on Buspar (wish I had because I am on daily xanax and lexapro, both are difficult to get off pf) so I cannot say if these are side effects or not. I know that when I focus on my anxiety or symptoms they get worse. I have even gone through periods of time when I have no symptoms and feel pretty well and then wonder what is wrong and bring them on, lol! Not really funny, but I have to laugh at times. I hate having anxiety. I have been with the same therapist for years and on medication for years and there are ups and downs. Medication does have side effects and I do not know what yours are, so I would call your doctor just to make sure everything is okay. All I can say is hang in there. You are doing the best you can do. People without anxiety will always say "just relax" and they have no clue that we would if we could!! I will keep you in my thoughts and hope that your symptoms go away as your body adjusts to the medication. You may be focusing on taking the medicine and possible side effects and that can increase anxiety. The doctor is probably the best person to help you with this. I am a social worker and I struggle with anxiety as I try and help client with their same issues!

You may also like...